# SDR ASMF201409005

- Difficulty date: August 8, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 40,196 hours, 18,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6075103
- Part serial: 011C10165
- Condition: Damaged
- Location: Ac Bay
- Part time: 40,196 hours, 18,980 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED EICAS MSG L TEMP CONTROL INOPERATIVE.  PERFORMED REVISION DETECTING THE CB P6-4 POS A1 WAS POPPED SO THE LT TEMPERATURE CONTROL WAS DEFERRED IAW MEL 21-19 CAT C. THE LT PACK CONTROLLER WAS REPLACED IAW AMM 21-51-31, TESTED CORRECT.
